MAUDE Adverse Event Report: COVIDIEN 3ML SYRINGE REGULAR LUER TIP; SYRINGE, PISTON

COVIDIEN 3ML SYRINGE REGULAR LUER TIP; SYRINGE, PISTON
Model Number 1180300555
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that they found cracked syringes upon opening the box.No patient involved.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Two cases of samples were received at the manufacturing site for the investigation.Upon evaluation of the samples, the reported issue was confirmed.The root cause analysis indicates that a definitive root cause could not be determined at this time.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, the lot met all defined acceptance requirements and was released.A corrective action is not applicable at this time.The investigation did not identify a systemic issue with the product or process, no trend exists for the failure mode, and a specific root cause could not be identified based on available information.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.

Brand Name
3ML SYRINGE REGULAR LUER TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9375613
Report Number1017768-2019-00741
Device Sequence Number3103700
Product Code FMF
UDI-Device Identifier10884521012295
UDI-Public10884521012295
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1180300555
Device Catalogue Number1180300555
Device Lot Number833204
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date02/05/2020
Patient Sequence Number1